Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
8rysh

Red face on accutane?

Recommended Posts

I've dealt with a lot of facial redness for years because I used BP for so long and it irritated my skin. I stopped using it two months ago when I went on Accutane though and hoped my skin tone would even out. Disconcertingly, my face is still very red... is this common on Accutane? Will it go away?

Share this post


Link to post
Share on other sites

It's definitely reassuring to hear that it's common. I don't understand why, though, it's only in the face.

Share this post


Link to post
Share on other sites

I'm 75 days post accutane and I still get the flushing at times. Usually when I lay down on my bed to use my laptop. Though when I lay down to read a book or something it goes away. Not sure why that is.

I was hoping it would have gone by now, but it's still here with the relatively dry skin, hair and red marks, :confused:

Share this post


Link to post
Share on other sites

I guess the face has thinner skin and the veins are closer to the surface

It's definitely reassuring to hear that it's common. I don't understand why, though, it's only in the face.

Share this post


Link to post
Share on other sites

I'm guessing everyone in this thread is us white people. :) I'm glad I'm not the only one. I hadn't heard about it until now.

The good news is that my derm tells me the skin redness will completely disappear once you finish the accutane. Right now my face has no acne, but is extremely red and slightly scarred, giving it the appearance of normal acne. All I have to do is get off the pill and my face will look better in a matter of days.

Share this post


Link to post
Share on other sites
I'm guessing everyone in this thread is us white people. :) I'm glad I'm not the only one. I hadn't heard about it until now.

The good news is that my derm tells me the skin redness will completely disappear once you finish the accutane. Right now my face has no acne, but is extremely red and slightly scarred, giving it the appearance of normal acne. All I have to do is get off the pill and my face will look better in a matter of days.

That's not necessarily true. Like I said in my post, I'm almost 3 months post and I still get the redness at times.

It's not as bad as when I first started, but can still get pretty bad around the nose and cheeks.

Share this post


Link to post
Share on other sites

It does really happen. I have been on Accutane, 2 years back. Was high on acne back then, the face was all red for the 6 month course I Did. Now, I'hv got a Relapse, and my derm advised me to Re-go For accutane, another 2 month course or So. And here again, I find my face going all red with specially the Acne marks appearing More Red. Nothing really to worry about, it will subside down as soon as you stop the Medicine.

Share this post


Link to post
Share on other sites

Hi all

It is absolutely not true that over-time, eventually the redness and flushing goes away for everyone. Actually there are handfuls of people who still endure the redness and flushing years and years later that hasn't decreased in level of severity without the help of medication. Derms don't know everything unfortunetly.

Shantelle

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×